Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 58132, 8 pages
http://dx.doi.org/10.1155/2007/58132
Research Article

δ-Small Submodules and δ-Supplemented Modules

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 9 January 2007; Accepted 18 June 2007

Academic Editor: Akbar Rhemtulla

Copyright © 2007 Yongduo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Zhou, “Generalizations of perfect, semiperfect, and semiregular rings,” Algebra Colloquium, vol. 7, no. 3, pp. 305–318, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. P. Armendariz, “Rings with DCC on essential left ideals,” Communications in Algebra, vol. 8, no. 3, pp. 299–308, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Al-Khazzi and P. F. Smith, “Modules with chain conditions on superfluous submodules,” Communications in Algebra, vol. 19, no. 8, pp. 2331–2351, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Camillo and M. F. Yousif, “CS-modules with ACC or DCC on essential submodules,” Communications in Algebra, vol. 19, no. 2, pp. 655–662, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Wang and N. Ding, “Generalized supplemented modules,” Taiwanese Journal of Mathematics, vol. 10, no. 6, pp. 1589–1601, 2006. View at MathSciNet
  6. R. Wisbauer, Foundations of Module and Ring Theory, vol. 3 of Algebra, Logic and Applications, Gordon and Breach Science, Philadelphia, Pa, USA, German edition, 1991. View at Zentralblatt MATH · View at MathSciNet
  7. F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, vol. 13 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1974. View at Zentralblatt MATH · View at MathSciNet